Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability and almost periodicity of asymptotically dominated semigroups of positive operators


Authors: E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff
Journal: Proc. Amer. Math. Soc. 129 (2001), 2633-2642
MSC (2000): Primary 47D03, 47B65, 46B40, 46L99
DOI: https://doi.org/10.1090/S0002-9939-01-05835-X
Published electronically: February 15, 2001
MathSciNet review: 1838786
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We discuss conditions such that strong stability and strong asymptotic compactness of a (discrete or continuous) semiflow defined on a subset in the positive cone of an ordered Banach space is preserved under asymptotic domination. This is used to show that on a Banach lattice with order continuous norm strong stability and almost periodicity of a (discrete or strongly continuous) semigroup of positive operators is preserved under asymptotic domination.


References [Enhancements On Off] (What's this?)

  • 1. C.D. Aliprantis and O. Burkinshaw, Positive Operators, Academic Press, Orlando, London, 1985. MR 87h:47086
  • 2. F. Andreu and J.M. Mazon, On the boundary spectrum of dominated $C_{0}$-semigroups, Semigroup Forum 38 (1989), 129-139. MR 90a:47095
  • 3. W. Arendt and C.J.K. Batty, Domination and ergodicity for positive semigroups, Proc. Amer. Math. Soc. 114 (1992), 743-747. MR 92f:47038
  • 4. C.J.K. Batty and D.W. Robinson, Positive one-parameter semigroups on ordered Banach spaces, Acta Applicandae 2 (1984), 221-296. MR 86b:47068
  • 5. V. Caselles, On the peripheral spectrum of positive operators, Isr. J. Math. 58 (1987), 144-160. MR 88j:47054
  • 6. U. Krengel, Ergodic Theorems, De Gruyter, Berlin, New York, 1985. MR 87i:28001
  • 7. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, Springer-Verlag, Berlin, Heidelberg, New York, 1979. MR 81c:46001
  • 8. Yu.I. Lyubich, Introduction to the Theory of Banach Representations of Groups, Birkhäuser, Basel, Boston, Berlin, 1988. MR 90i:22001
  • 9. J. Martinez, The essential spectral radius of dominated positive operators, Proc. Amer. Math. Soc. 118 (1993), 489-492. MR 93g:47047
  • 10. J. Martinez and J.M. Mazon, Quasi-compactness of dominated positive operators and $C_{0}$-semigroups, Math. Z. 207 (1991), 109-120. MR 92g:47048
  • 11. P. Meyer-Nieberg, Banach Lattices, Springer-Verlag, Berlin, Heidelberg, New York, 1991. MR 93f:46025
  • 12. B. de Pagter and A. Schep, Measures of non-compactness of operators in Banach lattices, J. Funct. Anal. 78 (1988), 31-55. MR 89d:47079
  • 13. F. Räbiger, Ergodic Banach lattices, Indag. Math., New Series 1 (1990), 483-488. MR 92e:46043
  • 14. F. Räbiger, Stability and ergodicity of dominated semigroups: I. The uniform case, Math. Z. 214 (1993), 43-54. MR 94i:47066
  • 15. F. Räbiger, Stability and ergodicity of dominated semigroups: II. The strong case, Math. Ann. 297 (1993), 103-116. MR 94k:47014
  • 16. F. Räbiger, Attractors and asymptotic periodicity of positive operators on Banach lattices, Forum Math. 7 (1995), 665-683. MR 96k:47066
  • 17. F. Räbiger and M.P.H. Wolff, Spectral and asymptotic properties of dominated operators, J. Austral. Math. Soc. (Series A) 63 (1997), 16-31. MR 98k:47073
  • 18. F. Räbiger and M.P.H. Wolff, On the approximation of positive operators and the behaviour of the spectra of the approximants, Integr. Equ. Oper. Theory 28 (1997), 72-86. MR 98k:47074
  • 19. F. Räbiger and M.P.H. Wolff, Spectral and asymptotic properties of resolvent-dominated operators, J. Austral. Math. Soc. Ser. A 68 (2000), 181-201. CMP 2000:08
  • 20. H.H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, New York, Heidelberg, Berlin, 1974. MR 54:11023
  • 21. Yau-Chuen Wong and Kung-Fu Ng, Partially Ordered Toplogical Vector Spaces, Clarendon Press, Oxford, 1973. MR 56:12830
  • 22. A.C. Zaanen, Riesz Spaces II, North-Holland, Amsterdam, 1983. MR 86b:46001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D03, 47B65, 46B40, 46L99

Retrieve articles in all journals with MSC (2000): 47D03, 47B65, 46B40, 46L99


Additional Information

E. Yu. Emel'yanov
Affiliation: Sobolev Institute of Mathematics at Novosibirsk, Universitetskii pr.4, 630090 Novosibirsk, Russia
Email: emelanov@math.nsc.ru

U. Kohler
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: utko@michelangelo.mathematik.uni-tuebingen.de

F. Räbiger
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: frra@michelangelo.mathematik.uni-tuebingen.de

M. P. H. Wolff
Affiliation: Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, D-72076 Tübingen, Germany
Email: manfred.wolff@uni-tuebingen.de

DOI: https://doi.org/10.1090/S0002-9939-01-05835-X
Keywords: Stability, almost periodicity, semigroup representation, asymptotic domination, ordered Banach space
Received by editor(s): October 29, 1998
Received by editor(s) in revised form: January 7, 2000
Published electronically: February 15, 2001
Communicated by: Dale Alspach
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society